# SDR SWIA201642700

- Difficulty date: September 27, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 34,051 hours, 28,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT BS 621 TO 574  RBL 41.75  HAS CORROSION AT VARIOUS NUT PLATE LOCATIONS.   REPAIRED IAW REO.
